# SDR HNAA2019040100086

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N669AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 36,409 hours, 32,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  669     21-01  1929651  31MAR19  TYS  ASSGN
      ABNORMAL ODOR PRESSENT ON FLT DECK WITH PACK 1 ON, N
      O ODOR IN CABIN
                                          24934    00 EK
      HISTORY: YES
      MEL   31MAR19  15:45  TYS  C09011  21-13-2
            AIR CONDITIONING PACKS
